# SDR CA060213008

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 22,053 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004051
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom Assy, Bell
- Component part number: 20603300445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION THE ENGINEER DISCOVERED 2 CRACKS EMINATING FROM 2 RIVETS ON THE THE TAIL ROTOR GEARBOX ATTACH SUPPORT.  THE CRACKS GO OUT TO THE EDGE OF THE SKIN.  THE RIVETS WERE ALSO FOUND TO BE SMOKING OR LOOSE. (TC NR 20060213008)
